# SDR ZZDA2012118

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N338AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD BULKHEAD VAPOR WEB, CRACKED.  ACCOMPLISHED VAPOR WEB INTERIM REPAIR PER B737 SRM 57-10-10.
